# SDR 95ZZZX6589

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 7012409901
- Condition: Error Code
- Location: Duplex Pitch
- Part time: 1 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUPLEX PITCH ACTUATOR HAS ERROR CODES OF E28, E29, AND E30.  REMOVED AND REPLACED.
